# SDR ASOA2012091302210

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 987,912 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT BULKHEAD WEB IS CORRODED AT FLOOR COWL, RBL 34.  BLENDED AREA. REMOVED 10 PERCENT OF MATERIAL. CORROSION APPEARS TO BE 30 PERCENT DEEP.  FURTHER ACTION IS REQUIRED IAW SRM 53-00-00-101-001-A01.  UPON REMOVAL OF 280 TRANSVERSE BEAM (REF MWC 71016158 OP 3) FOUND LT LOWER FS 280 WEB TO BE CORRODED BEYOND LIMITS OF REO 670-53-11-052 REPAIR NR 1. (.007" MATERIAL REMOVED).  LT AND RT FS 280 BULKHEAD LOWER WEBS REQUIRE REPLACEMENT.  REF REO 670-53-11-052 REPAIR NR 2.
